# SDR SCNA97355

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND THE FLOOR SUPPORT CHANNEL AT STATION 344, RBL 50 - 62.5 CORRODED OUT OF LIMITS.  REMOVED, FABRICATED, AND INSTALLED NEW CHANNEL IAW SRM 51-30-2, 51-20-2, 51-10-1 AND DRAWING 65-26173.
